MathSciNet Relay Station
MathSciNet bibliographic data
MR2231626 (2007e:30047) 30D50 (30D55 46E15 47B38)
Baranov, A. D. On $L\sp 1$-norms of meromorphic functions with fixed poles. Proc. Amer. Math. Soc. 134 (2006), no. 10, 3003–3013 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement